# SDR AALA201603039001

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 45,118 hours, 26,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLASHLIGHT AT FWD FLIGHT ATTENDANT STATION NEEDS REPLACED.  REPLACED FLASHLIGHT.
